|Title:||Extreme values of an infinite mixture of normally distributed variables||Journal:||Filomat||Volume:||27||Issue:||5||First page:||909||Last page:||916||Issue Date:||19-Jul-2013||Rank:||M21||ISSN:||0354-5180||DOI:||10.2298/FIL1305909S||Abstract:||
We study distribution of extreme values of a mixture of an infinite sequence of independent normally distributed variables with the same mean and an increasing sequence of standard deviations, and prove that the common distribution function belongs to the domain of attraction of Gumbel extreme value distribution. The norming constants for the maximum also are given.
|Keywords:||Extreme value distribution | Infinite mixed distribution | Normal distribution||Publisher:||Faculty of Mathematical Sciences, University of Niš|
Show full item record
checked on Sep 12, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.